# SDR AALA201810119012

- Difficulty date: October 10, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,891 hours, 30,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Reported
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ROW 24 AND 25 SEAT MOUNTED EMERGENCY LIGHTS INOPERABLE. MAINTENANCE REPINNED WIRES BETWEEN BACKSHELL AND CONNECTOR ON HARNESS PER ESPM 20-33-45 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
